Explicit formula for coefficients of todd series of lattice cones
Cited 0 times inCited 0 times in
- Explicit formula for coefficients of todd series of lattice cones
- Chae, Hi-joon; Jun, Byungheup; Lee, Jungyun
- Issue Date
- Korean Mathematical Society
- COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.30, no.2, pp.73 - 79
- Todd series are associated to maximal non-degenerate lattice cones. The coefficients of Todd series of a particular class of lattice cones are closely related to generalized Dedekind sums of higher dimension. We generalize this construction and obtain an explicit formula for coefficients of the Todd series. It turns out that every maximal non-degenerate lattice cone, hence the associated Todd series can be obtained in this way. Korean Mathematical Society
- Appears in Collections:
- PHY_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.